# SDR UPS03841611

- Difficulty date: October 22, 2003
- Submitted: December 3, 2003
- Operation: Air carrier
- Aircraft: N852UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46052
- Aircraft time: 60,881 hours, 21,637 cycles
- System (JASC): 5711 · Wing Spar
- Part: Fitting
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  C3,  ATTACH FITTING AT XRS 624.000 REAR SPAR CRACKED. PERFORMED HFEC IAW MD NDT SPM 06-10-01.001. CRACK NOTED. REMOVED AILERON  SUPPORT FITTING CRACKED ATTACH FITTING AND MOUNTING STUD IAW DC8 SRM 51-1-20 AND 51-3-0. LOCATED AND DRILLED ATTACH FITTING IAW DC8 SRM 51-1-24 . INSTALLED ATTACH FITTING, REINSTALLED MOUNTING STUD AND REINSTALLED AILERON SUPPORT FITTING AND TORQUED IAW DC8 MM 20-10-00.
